# SDR 2008UALA01565

- Difficulty date: March 19, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 30,305 hours, 8,189 cycles
- Engine: Pwa PW4056
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH APU RUNNING, GEN OFF LIGHT ILLUM AFT NR 1 ENG START WITH PWR TRANSFER.  CYCLED APU GEN GCU, NO HELP.  BOTH ENG GENS ON LINE AND RESET.  NO HELP.
